# SDR AALA201606139017

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 70,000 hours, 25,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  EMERGENCY FLOOR LIGHT AT ROW 17D BOWS UP IN FLIGHT. RESECURED EMERGENCY FLOOR LIGHT AT ROW 17D IAW AMM 20-25-17 AND DWG 19P33D256.
